# SDR F3LA200300061

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON CARGO FLOORBEAM AT NUT PLATE ON UNDERSIDE OF UPPER FLANGE, STA 794, LBL 8.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-01.  FABRICATED AND INSTALLED REPAIR PER SRM 53-10-05, SRM 53-10-05, FIG 11, SHEET 2, AND SOPM 20-41-02.
